# SDR CA010205022

- Difficulty date: December 28, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 50,601 hours
- Engine: Ge CF680C2*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: C2J1D9107
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) 1. ON APPRAOCH NLG WOULD NOT EXTEND.2. SEVERAL ATTEMPTS TRIED, THEN MANUAL EXTENSION USED. POSITIVE GEAR DOWN &  LOCKED.3. LANDING UNEVENTFUL.4. AIRCRAFT FERRIED TO MAIN BASE. 5. LANDING GEAR (NOSE) ACTUATOR CHANGED I.A.W. M.M. 32-31-24. 6. AIRCRAFT SERVICEABLE NO FURTHER PROBLEMS DURING SUNBSEQUENT FLIGHT.
